Bulletin of the Belgian Mathematical Society - Simon Stevin

Extension of vector-valued holomorphic and meromorphic functions

Enrique Jordá

Full-text: Open access

Abstract

We present several results about the extension of vector-valued holomorphic or meromorphic functions from an open domain in $\mathbb C$ to a larger domain on which the function has a weakly holomorphic or meromorphic extension.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 1 (2005), 5-21.

Dates
First available in Project Euclid: 12 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1113318125

Digital Object Identifier
doi:10.36045/bbms/1113318125

Mathematical Reviews number (MathSciNet)
MR2134852

Zentralblatt MATH identifier
1091.46022

Subjects
Primary: 46E40: Spaces of vector- and operator-valued functions
Secondary: 46A03: General theory of locally convex spaces 46A05 30D30: Meromorphic functions, general theory

Citation

Jordá, Enrique. Extension of vector-valued holomorphic and meromorphic functions. Bull. Belg. Math. Soc. Simon Stevin 12 (2005), no. 1, 5--21. doi:10.36045/bbms/1113318125. https://projecteuclid.org/euclid.bbms/1113318125


Export citation